# SDR ASAA2021021734126

- Difficulty date: February 17, 2021
- Submitted: February 20, 2021
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 20,708 hours, 6,643 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 22101
- Condition: Inoperative
- Location: Rt A/C Pack
- Part time: 23,887 hours, 7,689 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT RIGHT PACK LIGHT ILLUMINATED, STAYED ON ENTIRE FLIGHT WITH R PACK SWITCH IN OFF. GROUNDED - YES. CONFIRMED FAULT, RT PACK LT ON. R/H PACK/ZONE TEMP CONTROLLER BITE SHOWS HARD FAIL #2 TCV (V141). REMOVED & REPLACED #2 TCV REF B737-900 AMM 21-51-00. PULLED & RESET 3 TOTAL C/BS. ALSO, REMOVED ACCESS PANEL & INSPECTED BOTH PRIMARY & SECONDARY HEAT EXCHANGERS FOR DEBRIS & OBSTRUCTION REF FIM 21-53 TASK 820, NONE FOUND. RE-INSTALLED ACCESS PANEL. RAN R/H PACK WITH APU FOR 1 HOUR, WITH FLAPS EXTENDED & RETRACTED, GROUND FUNCTIONAL CHECK NML. INSPECTED GVI R/H PACK FOR ANY LEAKAGE, NONE FOUND. RE-ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE (BOTH L & R) REF AMM 21-61-00-700-806-002, OPS CK NML.
